# SDR SIMA20170603004

- Difficulty date: June 3, 2017
- Submitted: June 23, 2017
- Operation: Air carrier
- Aircraft: N671AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145793
- Aircraft time: 32,763 hours, 28,673 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 14525599001
- Condition: Corroded
- Location: Lavatory Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY BUCKET IS CORRODED AROUND TOILET WASTE VALVE.  REMOVED AND REPLACED TOILET WASTE VALVE SUPPORT BUCKET IAW SRM 51-40-02
